# SDR ASOA2015062613178

- Difficulty date: June 22, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 30,147 hours, 27,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FROM ROW 1CD TO ROW 8CD WATER DAMAGED.  R & R PHOTOLUMINESCENT INSERT FROM ROW 1CD TO ROW 8CD IAW STC ST02687AT.
